Trimmed likelihood multitype branching process asymptotic properties parameter estimation
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Pliska Studia Mathematica Bulgarica, Vol. 20, No 1, (2011), 203p-220p
In this work we propose two procedures for robust estimation of the individual distributions of multitype discrete-time Galton-Watson branching processes with an increasing number of ancestors, using the relative frequencies of the process and their asymptotic distributions. The study is based on simulations and numerical results.